Coercive boundary value problems for regular degenerate differential-operator equations. (English) Zbl 1060.35045

The main goal of the present paper is to discuss boundary value problems for degenerate differential-operator equations on Banach-valued function spaces. The maximal \(L_p\) regularity and Fredholmness of the problems under considerations are proved. The obtained results are applied to nonlocal boundary value problems for degenerate elliptic, quasi-elliptic partial differential equations and their finite or infinite systems on cylindrical domains.


35J70 Degenerate elliptic equations
34G10 Linear differential equations in abstract spaces
Full Text: DOI


[1] Agmon, S., On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math., 15, 119-147 (1962) · Zbl 0109.32701
[2] Amann, H., Operator-valued Fourier multipliers, vector-valued Besov spaces, and applications, Math. Nachr., 186, 5-56 (1997) · Zbl 0880.42007
[3] Amann, H., Linear and Quasi-Linear Equations, vol. 1 (1995), Birkhäuser
[4] Aubin, J. P., Abstract boundary-value operators and their adjoints, Rend. Sem. Padova, 43, 1-33 (1970) · Zbl 0247.47042
[5] Aibeche, A., Coerciveness estimates for a class of nonlocal elliptic problems, Differential Equations Dynam. Systems, 1, 341-351 (1993) · Zbl 0875.35021
[6] Burkholder, D. L., A geometrical conditions that implies the existence certain singular integral of Banach space-valued functions, (Proc. Conf. Harmonic Analysis in Honor of Antonu Zigmund, Chicago, 1981 (1983), Wadsworth: Wadsworth Belmont, CA), 270-286
[7] Clement, Ph.; de Pagter, B.; Sukochev, F. A.; Witvlet, H., Schauder decomposition and multiplier theorems, Studia Math., 138, 135-163 (2000) · Zbl 0955.46004
[8] Dore, G.; Venni, A., On the closedness of the sum of two closed operators, Math. Z., 196, 189-201 (1987) · Zbl 0615.47002
[9] Hieber, M.; Prüss, J., Neat kernels and maximal \(L_p-L_{q\) · Zbl 0886.35030
[11] Fafini, A., Su un problema ai limiti per certe equazioni astratte del secondo ordine, Rend. Sem. Mat. Univ. Padova, 53, 211-230 (1975)
[12] Grisvard, P., Elliptic Problem in Non-Smooth Domains (1985), Pitman: Pitman Boston · Zbl 0695.35060
[13] Karakas, H. I.; Shakhmurov, V. B.; Yakubov, S., Degenerate elliptic boundary value problems, Appl. Anal., 60, 155-174 (1996) · Zbl 0872.34038
[14] Krein, S. G., Linear Differential Equations in Banach Space, American Mathematical Society (1971), Providence, RI
[15] Kato, S., Perturbation Theory of Linear Operators (1972)
[16] Kree, P., Sur les multiplicateurs dans FL aves poids, Ann. Inst. Fourier (Grenoble), 16, 121-191 (1966) · Zbl 0145.38402
[17] Kurtz, D. S.; Wheeden, R. L., Result on weighted norm inequalities for multiplier, Trans. Amer. Math. Soc., 255, 343-362 (1979) · Zbl 0427.42004
[18] Lions, J. L.; Peetre, J., Sur une classe d’espaces d’interpolation, Inst. Hautes Études Sci. Publ. Math., 19, 5-68 (1964) · Zbl 0148.11403
[19] Lizorkin, P. I., \((L_p,L_{q\)
[20] Lizorkin, P. I.; Shakhmurov, V. B., Embedding theorems for classes of vector-valued functions, 1, 2, Iz. VUZ USSR, Math., 70-78 (1989), 47-54 · Zbl 0770.46016
[21] Lamberton, D., Equations d’evalution lineaires associeees a’des semigroupes de contractions dans less espaces \(L_p\), J. Funct. Anal., 72, 252-262 (1987)
[22] Sobolevskii, P. E., Inequalities coerciveness for abstract parabolic equations, Dokl. Akad. Nauk SSSR, 57, 27-40 (1964)
[23] Shklyar, A. Ya., Complate Second Order Linear Differential Equations in Hilbert Spaces (1997), Birkhäuser: Birkhäuser Basel
[24] Shakhmurov, V. B., Theorems about of compact embedding and applications, Dokl. Akad. Nauk. SSSR, 241, 1285-1288 (1978)
[25] Shakhmurov, V. B., Embedding theorems in Banach-valued Sobolev Liouville spaces and their applications, J. Electr. Electronics Istanbul Univ., 2, 575-591 (2002)
[27] Triebel, H., Interpolation Theory. Function Spaces. Differential Operators (1978), North-Holland: North-Holland Amsterdam · Zbl 0387.46032
[28] Weis, L., Operator-valued Fourier multiplier theorems and maximal \(L_p\) regularity, Math. Ann., 319, 735-775 (2001) · Zbl 0989.47025
[29] Yakubov, S.; Yakubov, Ya., Differential-Operator Equations. Ordinary and Partial Differential Equations (2000), Chapman and Hall/CRC: Chapman and Hall/CRC Boca Raton, FL · Zbl 0936.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.